# SDR CVGA20200723001

- Difficulty date: July 19, 2020
- Submitted: July 23, 2020
- Operation: Air carrier
- Aircraft: N785DW
- Make and model: Cessna 560XL
- Aircraft serial: 5605137
- Aircraft time: 13,274 hours, 10,069 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 99143798
- Part serial: 00234H6001
- Condition: Cracked
- Location: First Officer'S
- Part time: 13,274 hours, 10,069 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B, G, A

## Discrepancy

RIGHT CO-PILOT SIDE WINDOW CRACKED DURING FLIGHT IN MULTIPLE AREAS.
